# SDR HEEA083014

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- Aircraft time: 10,025 hours
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Duct
- Part number: NAS1375A08SB062
- Condition: Torn
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE COMPRESSOR INDUCER BLEED DUCT TORN. SCRAPPED.
